# SDR AALA20141115009

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 16,536 hours, 6,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN.  FOUND ISSUE WITH GIRT BAR NOT COMPLETELY DISENGAGED.  R & R DOOR SLIDE DUE TO LANYARD PULLED SLIGHTLY WHILE TROUBLESHOOTING DOOR ISSUE.  INSPECTED GIRT BAR, NO ISSUES FOUND WITH GIRT BAR.
